The integral monodromy of isolated quasihomogeneous singularities

Hertling, Claus ; Mase, Makiko

Additional URL:
Document Type: Article
Year of publication: 2022
The title of a journal, publication series: Algebra & Number Theory
Volume: 16
Issue number: 4
Page range: 955-1024
Place of publication: Berkeley, Calif.
Publishing house: Mathematical Sciences Publ.
ISSN: 1937-0652 , 1944-7833
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling)
Subject: 510 Mathematics
Classification: MSC: 11C20 , 15B36 , 32S40 , 47A80,
Keywords (English): cyclic monodromy , cyclotomic polynomial , quasihomogeneous singularity , Milnor lattice, Orlik block , Thom–Sebastiani sum

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item